# SDR QR9R20210204001

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: QR9R
- Make and model: Bolkms BK117C2
- Aircraft serial: 1572369
- System (JASC): 2612 · Fire Detection
- Part: Warning Unit
- Part number: B315M5007051
- Part serial: LE1160
- Condition: No Test
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE WARNING TEST PER AMM 26-10-00, 5-1 FOR 400 HR INSPECTION, THE FORWARD FIRE BOTTLE DISCHARGED UNEXPECTEDLY.
